# SDR SWAA2024011933651

- Difficulty date: December 19, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 AT FWD CARGO COMPARTMENT 2023-766649<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[03] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[04] PERFORMED MAJOR PERMANENT REPAIR STRINGER 25L LOCATED BETWEEN BS 500D TO BS 540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 STEP 4. K AND SRM 51-40-02; DWG 143A0060; SHEET 31; REV. A AND DWG: 143A3230; SHEET: 121; REV. A AND FASTENERS.;[05] PERFORMED MAJOR PERMANENT REPAIR STRINGER 25L LOCATED BETWEEN BS 500D TO BS 540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 STEP 4. K AND SRM 51-40-02; DWG 143A0060; SHEET 31; REV. A AND DWG: 143A3230; SHEET: 121; REV. A AND FASTENERS AS RII
